MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROBNP II; NATRIURETIC PEPTIDE TEST

ROCHE DIAGNOSTICS ELECSYS PROBNP II; NATRIURETIC PEPTIDE TEST
Catalog Number 09315284190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e801 analytical unit serial number was (b)(6).Calibration was acceptable.The alarm trace showed no abnormalities.A general reagent problem can be excluded because the qc prior to the event was within ranges.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 3 patients' samples tested with elecsys probnp g2 (probnp ii) stat assay on a cobas e801 immunoassay analyzer when compared to a cobas pro analyzer.Sample 1: initial result: 1266 pg/ml.Repeat result: 34930 pg/ml (tested on cobas pro).Sample 2: initial result: <50 pg/ml.Repeat result: 751 pg/ml (tested on cobas pro).Sample 3: initial result: <50 pg/ml.Repeat result: 528 pg/ml (tested on cobas pro).No questionable results were reported outside the laboratory as they did not match the patients' previous results.
 
Additional Manufacturer Narrative
Only one image was provided for investigation of probnp ii stat.The image showed a slightly dirty active gripper.A vibration of the tube was observed which might have been caused by a loose grip of the active gripper.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS PROBNP II
Common Device Name
NATRIURETIC PEPTIDE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18337040
Report Number1823260-2023-04050
Device Sequence Number15129169
Product Code NBC
UDI-Device Identifier07613336191521
UDI-Public07613336191521
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K210546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number09315284190
Device Lot Number73042001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer01/04/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown